MAUDE Adverse Event Report: ARTHROCARE CORP. TURBOVAC 90 XL ICW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORP. TURBOVAC 90 XL ICW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number ASC1336-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/14/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the use of the tip in the function of cutting with the pedal, the image disappeared of the monitor, according to orientation the cabinet and the coblation were connected in different networks, but it did not work.The hdmi and bnc cables were changed and the recording on the capture card was interrupted, so the tip worked normally.No patient injury was reported.
 
Additional Manufacturer Narrative
The device, intended for use in treatment, was not returned for evaluation.We cannot determine if there is a relationship between the device and the incident because the product was not returned for evaluation.Visual inspection and functional testing could not be performed because the device in question was not returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence as it is possible that other electrical equipment caused interference if the equipment was positioned near the system.

Brand Name
TURBOVAC 90 XL ICW
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key7358205
Report Number3006524618-2018-00138
Device Sequence Number16586669
Product Code GEI
UDI-Device Identifier00817470006520
UDI-Public(01)00817470006520(17)190831(10)1163563
Combination Product (Y/N)N
PMA/510(K) Number
K033584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model NumberASC1336-01
Device Catalogue NumberASC1336-01
Device Lot Number1163563
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2018
Supplement Date Received by Manufacturer06/01/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR